VOL. 27 · NO. 1 | Winter 1997
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 27 (1), (Winter 1997)
No abstract available
Articles
Allan Adler
Rocky Mountain J. Math. 27 (1), 1-60, (Winter 1997) DOI: 10.1216/rmjm/1181071949
KEYWORDS: Abelian function, binomial coefficient, CM type, Complex Multiplication, diagonal hypersurface, Eisenstein sum, Elliptic curve, elliptic function, Fermat curve, Gauss sum, Jacobi sum, Klein curve, Kronecker congruence relation, Lemniscatic function, permutation twist, 01A55, 10A03, 10A10, 10A15, 10B35, 10D25, 12C20, 14H40, 14H45, 14K07, 14K22, 32A05, 33A25
No abstract available
Nakhlé H. Asmar, Brian P. Kelly
Rocky Mountain J. Math. 27 (1), 61-84, (Winter 1997) DOI: 10.1216/rmjm/1181071950
No abstract available
E. Ballico
Rocky Mountain J. Math. 27 (1), 85-90, (Winter 1997) DOI: 10.1216/rmjm/1181071951
No abstract available
J. Barback, J.C.E. Dekker
Rocky Mountain J. Math. 27 (1), 91-121, (Winter 1997) DOI: 10.1216/rmjm/1181071952
KEYWORDS: Immune set, isol, frame, 03D50
No abstract available
Jerrold W. Bebernes, Comgming Li, Yi Li
Rocky Mountain J. Math. 27 (1), 123-150, (Winter 1997) DOI: 10.1216/rmjm/1181071953
No abstract available
David P. Blecher
Rocky Mountain J. Math. 27 (1), 151-167, (Winter 1997) DOI: 10.1216/rmjm/1181071954
No abstract available
Eggert Briem, Krzysztof Jarosz
Rocky Mountain J. Math. 27 (1), 169-180, (Winter 1997) DOI: 10.1216/rmjm/1181071955
No abstract available
Helmut Knaust
Rocky Mountain J. Math. 27 (1), 181-186, (Winter 1997) DOI: 10.1216/rmjm/1181071956
KEYWORDS: 46B03, 46B25
No abstract available
Lisa Lorentzen
Rocky Mountain J. Math. 27 (1), 187-229, (Winter 1997) DOI: 10.1216/rmjm/1181071957
KEYWORDS: Linear recurrence relations, Poincaré difference equations, asymptotic behavior of solutions, continued fractions, orthogonal polynomials, 11B37, 30B70, 40A15
No abstract available
J.H. Meyer
Rocky Mountain J. Math. 27 (1), 231-240, (Winter 1997) DOI: 10.1216/rmjm/1181071958
No abstract available
J.P. Moreno
Rocky Mountain J. Math. 27 (1), 241-256, (Winter 1997) DOI: 10.1216/rmjm/1181071959
KEYWORDS: $(\a,\e)$-property, $(\b,\e)$-property, (strongly) vertex point, face, denting point, locally uniformly rotund point, 46B20
No abstract available
by K. Pan
Rocky Mountain J. Math. 27 (1), 257-269, (Winter 1997) DOI: 10.1216/rmjm/1181071960
No abstract available
Vern I. Paulsen
Rocky Mountain J. Math. 27 (1), 271-297, (Winter 1997) DOI: 10.1216/rmjm/1181071961
No abstract available
C.E.M. Pearce, J. Pečarić
Rocky Mountain J. Math. 27 (1), 299-306, (Winter 1997) DOI: 10.1216/rmjm/1181071962
No abstract available
Ryszard Pł uciennik
Rocky Mountain J. Math. 27 (1), 307-315, (Winter 1997) DOI: 10.1216/rmjm/1181071963
KEYWORDS: Köthe-Bochner space, strongly extreme points, local uniform rotundity, Musielak-Orlicz space, 46E30, 46E40, 46B20
No abstract available
Christel Rotthaus
Rocky Mountain J. Math. 27 (1), 317-334, (Winter 1997) DOI: 10.1216/rmjm/1181071964
No abstract available
A. Schinzel
Rocky Mountain J. Math. 27 (1), 335-342, (Winter 1997) DOI: 10.1216/rmjm/1181071965
KEYWORDS: Covering congruences, 11A07, 11B27
No abstract available
Tetsutaro Shibata
Rocky Mountain J. Math. 27 (1), 343-358, (Winter 1997) DOI: 10.1216/rmjm/1181071966
No abstract available
P.C. Wong
Rocky Mountain J. Math. 27 (1), 359-365, (Winter 1997) DOI: 10.1216/rmjm/1181071967
KEYWORDS: HNN extension, finitely generated abelian groups, subgroup separable, residually finite, 20E25, 20F05, 20F25
No abstract available
Back to Top